# SDR AALA201706209019

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 10,732 hours, 3,875 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895626
- Part serial: 14191
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. CABIN WOULD NOT COOL BELOW 75 DEGREE WITH BOTH ZONE TEMP VALVES FULL COLD BOTH DUCTS PRESSURE READ BETWEEN 20-25PSI BOTH DUCT TEMPS INDICATED APPROX 75 DEGREE. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO PHX WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED THE RIGHT HAND ENGINE PRE-COOLER VALVE, OPS AND LEAK CHECKS GOOD IAW MM 36-12-02. (SEE ALSO SDR AALA201706199066)
